MathSciNet Relay Station
MathSciNet bibliographic data
MR1435322 11S80 (11B83)
Mazouz, Abdelhak Analyse $p$-adique et congruences des coefficients de la série $e^{xe^x}$. (French) [$p$-adic analysis and congruences of the coefficients of the series $e^{xe^x}$] Ann. Math. Blaise Pascal 3 (1996), no. 2, 171–181.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement